# SDR 98ZZZX2444

- Difficulty date: June 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8085A
- Make and model: Piper PA-28-161
- Aircraft serial: 288016065
- Engine: Lyc O320D3G
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Condition: Cracked
- Location: Alt Mt Area
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHILE INVESTIGATING OIL LEAK, FOUND ENGINE CASE CRACKED RT FORWARD AFT BOSS WHERE ALTERNATOR BRACKET ATTACHES.  ENGINE IS LYCOMING FACTORY OVERHAUL, INSTALLED 8-30-97, 340 HRS SMOH.
